Finite horizon H2/H∞ control for SDEs with infinite Markovian jumps

被引:17
|
作者
Hou Ting [1 ,2 ]
Liu Yueying [2 ]
Deng Feiqi [3 ]
机构
[1] Shandong Normal Univ, Sch Math & Stat, Jinan 250358, Shandong, Peoples R China
[2] Shandong Univ Sci & Technol, Coll Math & Syst Sci, Qingdao 266590, Shandong, Peoples R China
[3] South China Univ Technol, Sch Automat Sci & Engn, Guangzhou 510641, Guangdong, Peoples R China
基金
中国国家自然科学基金;
关键词
Stochastic differential equations; Finite horizon; H-2/H-infinity control; Coupled generalized difference Riccati equations; Infinite Markovian jumps; DISCRETE-TIME-SYSTEMS; STOCHASTIC-SYSTEMS; DESIGN; STATE;
D O I
10.1016/j.nahs.2019.05.009
中图分类号
TP [自动化技术、计算机技术];
学科分类号
0812 ;
摘要
This paper concerns the finite horizon H-2/H-infinity control for a broad class of linear It (o) over cap stochastic differential equations (SDEs) with infinite Markovian jumps and (x, u, v)-dependent noise. We derive stochastic bounded real lemma (SBRL) and linear quadratic (LQ) optimal control result for the considered system at first. Further, a necessary and sufficient condition, which is represented by the solution of a countably infinite set of coupled generalized difference Riccati equations (GDREs), is proposed for the existence of the mixed H-2/H-infinity control. Moreover, an iterative algorithm is given to solve GDREs. (C) 2019 Elsevier Ltd. All rights reserved.
引用
收藏
页码:108 / 120
页数:13
相关论文
共 50 条
  • [1] Infinite horizon H2/H∞ control for stochastic systems with Markovian jumps
    Huang, Yulin
    Zhang, Weihai
    Feng, Gang
    [J]. 2007 AMERICAN CONTROL CONFERENCE, VOLS 1-13, 2007, : 935 - +
  • [2] Infinite horizon H2/H∞ control for stochastic systems with Markovian jumps
    Huang, Yulin
    Zhang, Weihai
    Feng, Gang
    [J]. AUTOMATICA, 2008, 44 (03) : 857 - 863
  • [3] Finite Horizon H2/H∞ Control for Discrete-Time Stochastic Systems With Markovian Jumps and Multiplicative Noise
    Hou, Ting
    Zhang, Weihai
    Ma, Hongji
    [J]. IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 2010, 55 (05) : 1185 - 1191
  • [4] Robust H2/H∞ Control for Discrete-Time Systems with Markovian Jumps and Multiplicative Noise: Infinite Horizon Case
    Hou, Ting
    Zhang, Weihai
    Ma, Hongji
    [J]. 2013 10TH IEEE INTERNATIONAL CONFERENCE ON CONTROL AND AUTOMATION (ICCA), 2013, : 1042 - 1047
  • [5] H2/H∞ Control for Continuous-Time Stochastic Systems with Infinite Markovian Jumps
    Liu, Yueying
    Hou, Ting
    [J]. 2018 37TH CHINESE CONTROL CONFERENCE (CCC), 2018, : 1493 - 1497
  • [6] Robust H2/H∞ Control For Discrete-Time Stochastic Systems with Markovian Jumps and Multiplicative Noise: Finite Horizon Case
    Hou Ting
    Zhang Weihai
    Ma Hongji
    [J]. PROCEEDINGS OF THE 27TH CHINESE CONTROL CONFERENCE, VOL 2, 2008, : 754 - 758
  • [7] Finite Horizon H2/H∞ Control for Discrete-Time Time-Delay Stochastic Systems with Infinite Markov Jumps
    Sun, Meiting
    Hou, Ting
    [J]. 2018 37TH CHINESE CONTROL CONFERENCE (CCC), 2018, : 1551 - 1555
  • [8] Finite Horizon H2/H∞ Control for Discrete-Time Time-Varying Stochastic Systems with Infinite Markov Jumps
    Wang, Jie
    Hou, Ting
    [J]. PROCEEDINGS OF THE 36TH CHINESE CONTROL CONFERENCE (CCC 2017), 2017, : 3272 - 3275
  • [9] H2 and H∞ control for infinite-dimensional systems with jumps
    Ichikawa, A
    [J]. IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 2000, 45 (03) : 505 - 510
  • [10] Backward Stochastic H2/H∞ Control: Infinite Horizon Case
    Wu, Zhen
    Zhang, Qixia
    [J]. MATHEMATICAL PROBLEMS IN ENGINEERING, 2014, 2014